A Remark on Singular Perturbation Methods via the Lyapunov-Schmidt Reduction

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For some reaction-diffusion equations, Lyapunov-Schmidt reduction was shown to be applicable to construct singularly perturbed equilibrium solutions. For this application, it is indispensable to show that some inverse operator are uniformly bounded. In this paper, we give an elementary proof of this fact.

Original languageEnglish
Pages (from-to)1001-1010
Number of pages10
JournalPublications of the Research Institute for Mathematical Sciences
Volume31
Issue number6
DOIs
Publication statusPublished - Jan 1 1995
Externally publishedYes

Fingerprint

Lyapunov-Schmidt Reduction
Singular Perturbation Method
Equilibrium Solution
Singularly Perturbed
Reaction-diffusion Equations
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{62e51063f4fe46999231ee7f1fea9c9f,
title = "A Remark on Singular Perturbation Methods via the Lyapunov-Schmidt Reduction",
abstract = "For some reaction-diffusion equations, Lyapunov-Schmidt reduction was shown to be applicable to construct singularly perturbed equilibrium solutions. For this application, it is indispensable to show that some inverse operator are uniformly bounded. In this paper, we give an elementary proof of this fact.",
author = "Masaharu Taniguchi",
year = "1995",
month = "1",
day = "1",
doi = "10.2977/prims/1195163593",
language = "English",
volume = "31",
pages = "1001--1010",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "6",

}

TY - JOUR

T1 - A Remark on Singular Perturbation Methods via the Lyapunov-Schmidt Reduction

AU - Taniguchi, Masaharu

PY - 1995/1/1

Y1 - 1995/1/1

N2 - For some reaction-diffusion equations, Lyapunov-Schmidt reduction was shown to be applicable to construct singularly perturbed equilibrium solutions. For this application, it is indispensable to show that some inverse operator are uniformly bounded. In this paper, we give an elementary proof of this fact.

AB - For some reaction-diffusion equations, Lyapunov-Schmidt reduction was shown to be applicable to construct singularly perturbed equilibrium solutions. For this application, it is indispensable to show that some inverse operator are uniformly bounded. In this paper, we give an elementary proof of this fact.

UR - http://www.scopus.com/inward/record.url?scp=85008114427&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008114427&partnerID=8YFLogxK

U2 - 10.2977/prims/1195163593

DO - 10.2977/prims/1195163593

M3 - Article

VL - 31

SP - 1001

EP - 1010

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 6

ER -